# SDR P5CA2019061750120

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,448 hours, 21,257 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 2283
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR INOP( REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL ASSY. I,A,W AMM 34-43-02 OPS CHECK GOOD.
